# SDR CALA2023061401846

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 69,631 hours, 25,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13221
- Condition: Cracked
- Location: Sta 663.75 Lbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING LEFT VAPOR BARRIER INB UPPER CHORD SUPPORT ANGLE APPEARS TO BE CRACKED AT STA 663.75 LBL 7 (VIED FROM AIR CONDITIONING BAY) REF AAR N/R 9198110. 51-21-72-370-804, CAP SEALED IAW B737 SRM 57-10-10-2R-5. WORK ACCOMPLISHED BY V894474 CUT AND REMOVED DAMAGED ANGLE IAW B737 SRM 57-10-10-2R-5, FABRICATED AND INSTALLED NEW PARTS IAW B737 SRM 57-10-10-2R-5, TREATED AND PRIMED IAW B737 AMM 51-21-41-370-802 AND AMM ADD EMP:V894474
